Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 41, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 12, 2010, 8:23 PM CDT for Custer County, Washita County, Oklahoma. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2010, 8:23 PM CDT (01:23 UTC)
- Expired
- May 12, 2010, 9:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Custer County, OK, Washita County, OK
The radar
The Vance AFB radar (KVNX), 135 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 8:27 PM CDT | FUNNEL CLOUD | 5 Ne Bessie, OK | |
| May 12, 8:30 PM CDT | TORNADO | 3 E Clinton, OK | STORM CHASER CONFIRMED TORNADO CROSSED INTERSTATE 40 WITH DEBRIS CLOUD. TIME IS APPROXIMATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1252 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
663
WFUS54 KOUN 130123
TOROUN
OKC039-149-130215-
/O.NEW.KOUN.TO.W.0041.100513T0123Z-100513T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT WED MAY 12 2010
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
NORTHERN WASHITA COUNTY IN WESTERN OKLAHOMA...
* UNTIL 915 PM CDT
* AT 823 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTH OF
CLINTON...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE CLINTON AND WEATHERFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 64 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3581 9864 3574 9863 3553 9863 3541 9895
3552 9902
TIME...MOT...LOC 0123Z 233DEG 33KT 3547 9896
$$3 follow-up statements
493
WWUS54 KOUN 130129
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT WED MAY 12 2010
OKC039-149-130215-
/O.CON.KOUN.TO.W.0041.000000T0000Z-100513T0215Z/
CUSTER OK-WASHITA OK-
829 PM CDT WED MAY 12 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHERN
WASHITA AND EASTERN CUSTER COUNTIES...
AT 829 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTHEAST OF
CLINTON...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE CLINTON AND WEATHERFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 64 AND 85.
LAT...LON 3581 9864 3574 9863 3553 9863 3541 9895
3552 9902
TIME...MOT...LOC 0129Z 233DEG 33KT 3550 9891
$$690
WWUS54 KOUN 130135
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT WED MAY 12 2010
OKC039-149-130215-
/O.CON.KOUN.TO.W.0041.000000T0000Z-100513T0215Z/
CUSTER OK-WASHITA OK-
835 PM CDT WED MAY 12 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHERN
WASHITA AND EASTERN CUSTER COUNTIES...
AT 834 PM CDT...RESEARCH METEOROLOGISTS ARE REPORTING A DEVELOPING
TORNADO LOCATED ABOUT 3 MILES EAST OF CLINTON. RADAR INDICATES THAT
THE STORM IS MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE CLINTON AND WEATHERFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 64 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3581 9864 3574 9863 3553 9863 3541 9895
3552 9902
TIME...MOT...LOC 0134Z 233DEG 33KT 3553 9889
$$
..SPEG.278
WWUS54 KOUN 130215
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT WED MAY 12 2010
OKC039-149-130224-
/O.EXP.KOUN.TO.W.0041.000000T0000Z-100513T0215Z/
CUSTER OK-WASHITA OK-
915 PM CDT WED MAY 12 2010
...THE TORNADO WARNING FOR NORTHERN WASHITA AND EASTERN CUSTER
COUNTIES WILL EXPIRE AT 915 PM CDT...
THE STORM HAS WEAKENED AND MOVED OUT OF THE AREA. HOWEVER SMALL HAIL
AND GUSTY WINDS MAY STILL OCCUR NORTH OF CLINTON AND WEATHERFORD.
LAT...LON 3581 9864 3574 9863 3553 9863 3541 9895
3552 9902
TIME...MOT...LOC 0214Z 233DEG 33KT 3575 9853
$$
..SPEG./RILEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 12, 7:07 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 12, 7:07 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 707 PM CDT WED MAY 12 2010 .UPDATE... WE MADE A QUICK REALIGNMENT OF POPS FOR OVERNIGHT...INCREASING POPS IN THE NORTHWEST AND DECREASING THEM IN THE SOUTHEAST. RAIN STILL SHOULD EVENTUALLY MAKE ITS WAY INTO THE ENTIRE CWA...BUT IT MAY BE AFTER SUNRISE BEFORE THAT HAPPENS. WE WILL LEAVE ALL OTHER GRIDS ALONE FOR NOW AS THEY LOOK REASONABLE. TAYLOR && .PREV DISCUSSION... /ISSUED 634 PM CDT WED MAY 12 2010/ AVIATION... 00Z TAFS...TSTMS FROM FAR WESTERN INTO NORTHERN OK ARE PRODUCING COOL OUTFLOW. THIS OUTFLOW WILL LEAD TO A CHANCE OF STRONG WIND GUSTS OF VARIABLE DIRECTION IF A STORM PASSES CLOSE TO A TAF SITE...AND ALSO MAY ACCELERATE THE COLD FRONT SUCH THAT THE NORTH WIND SHIFT OCCURS SOMEWHAT EARLIER THAN FORECAST. OTHERWISE...WE WENT WITH GRADUALLY IMPROVING CEILINGS/VSBY AFTER SUNRISE...WHILE ACTUAL IMPROVEMENT COULD BE SOMEWHAT QUICKER. TAYLOR PREV DISCUSSION... /ISSUED 307 PM CDT WED MAY 12 2010/ DISCUSSION... A COLD FRONT OVER THE FAR NORTHWEST PART OF OUR FORECAST AREA WILL MOVE SOUTHEAST OVERNIGHT... THEN SLOW SIGNIFICANTLY TOMORROW MORNING AS IT MOVES INTO SOUTHEAST OKLAHOMA. THERE IS... OF COURSE... A GOOD CHANCE OF QUITE A FEW SEVERE STORMS THIS EVENING... AND SUBSTANTIAL RAINFALL OVERNIGHT AS MOISTURE CONTINUES TO BE FORCED NORTHWARD OVER THE FRONTAL SURFACE. THE FRONT WILL REMAIN IN THE GENERAL VICINITY OF THE SOUTHEAST PART OF OUR FORECAST AREA INTO THE WEEKEND... SO RAIN CHANCES WILL REMAIN FAIRLY HIGH... AND THE HIGHEST CHANCES WILL BE MOSTLY ACROSS THE SOUTHEAST 2/3 OR SO OF OUR AREA... WITH SOME DAY-TO-DAY VARIATIONS. RAIN CHANCES SLOWLY DECREASE INTO EARLY NEXT WEEK AS THE FORCING WEAKENS. HIGH PRESSURE MAY BE FORCEFUL ENOUGH TO SHUT OFF THE RAIN BY MID- WEEK. TEMPERATURES WILL DROP SIGNIFICANTLY WITH THE PASSAGE OF THE COLD FRONT TONIGHT AND TOMORROW. THE EXPECTED RAIN BAND ALONG/NORTHWEST OF THE FRONT WILL FURTHER COOL TEMPERATURES TOMORROW. AS A RESULT... THURSDAY WILL BE A CHILLY DAMP DAY FOR THE MOST PART ACROSS ABOUT THE SOUTHEAST HALF OF OUR AREA. RELATIVELY COOL DAYTIME TEMPERATURES WILL PERSIST INTO THE WEEKEND AS CLOUD COVER REMAINS THICK OVERHEAD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 54 67 55 74 / 70 60 30 40 HOBART OK 47 69 53 71 / 60 40 30 50 WICHITA FALLS TX 59 70 59 75 / 50 60 60 60 GAGE OK 43 70 42 67 / 50 20 10 50 PONCA CITY OK 50 66 49 74 / 70 60 20 20 DURANT OK 69 74 61 78 / 30 60 60 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 32/03
Hazardous weather outlook, May 12, 4:45 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT WED MAY 12 2010
OKZ004>048-050>052-TXZ083>090-131000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
445 PM CDT WED MAY 12 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN NORTH
TEXAS AND MUCH OF CENTRAL AND WESTERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF A LINE FROM
HOLDENVILLE TO MARIETTA.
TIMING...
ONGOING SEVERE STORMS WILL LIKELY CONTINUE INTO AT LEAST THE LATE
EVENING HOURS.
IMPACTS...
THE MAIN IMPACTS WILL BE LARGE HAIL... POSSIBLY LARGER THAN TENNIS
BALLS. DAMAGING STRAIGHT LINE WINDS... HEAVY RAIN... AND ISOLATED
TORNADOES ALSO WILL BE POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD CONTINUE TO BE PREPARED FOR SEVERE WEATHER
OPERATIONS THROUGH THE LATE EVENING HOURS.
DISCUSSION...
A WARM AND VERY UNSTABLE AIR MASS WILL REMAIN IN PLACE OVER OKLAHOMA
AND WESTERN NORTH TEXAS INTO TONIGHT. SCATTERED THUNDERSTORMS WILL
CONTINUE TO DEVELOP IN THE UNSTABLE AIR ACROSS SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS THROUGH THE EVENING. MEANWHILE... OTHER
STRONG TO SEVERE THUNDERSTORMS DEVELOPING ALONG AND JUST AHEAD OF A
COLD FRONT MOVING THROUGH NORTHWEST OKLAHOMA WILL CONTINUE TO SPREAD
SOUTHEAST DURING THE NIGHT. VERY LARGE HAIL... DAMAGING WINDS AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH SOME OF THESE STORMS
THROUGH THE EVENING.
THE STORM COMPLEXES ARE EXPECTED TO GRADUALLY EVOLVE INTO A LARGER
COMPLEX OF STORMS... WHICH WILL MOVE SOUTHEASTWARD WITH THE COLD
FRONT OVERNIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL
BE THE MAIN THREATS WITH THESE STORMS DURING THE OVERNIGHT HOURS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR..100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL REMAIN HIGH THURSDAY AND FRIDAY AS THE
FRONTAL BOUNDARY MOVES SLOWLY SOUTHWARD. ALTHOUGH THE SEVERE WEATHER
THREAT WILL DECREASE...THE THREAT FOR HEAVY RAIN WILL CONTINUE IN
SOUTHWEST AND CENTRAL OKLAHOMA THURSDAY...SHIFTING INTO SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS FRIDAY AND POSSIBLE SATURDAY.
CHANCES FOR THUNDERSTORM WILL DECREASE BY EARLY NEXT WEEK AS THE
UPPER LEVEL TROUGH OVER THE ROCKIES GRADUALLY MOVES EASTWARD THROUGH
THE CENTRAL U.S.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.
CJSIn the hours before
Local storm report, May 12, 7:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 4 S CANUTE 35.37N 99.28W
05/12/2010 E1.75 INCH WASHITA OK FIRE DEPT/RESCUE
&&
JB/AGLocal storm report, May 12, 7:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 S ELK CITY 35.35N 99.41W
05/12/2010 E1.00 INCH BECKHAM OK PUBLIC
&&
JB/AGLocal storm report, May 12, 8:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 4 SW CANUTE 35.38N 99.33W
05/12/2010 E2.50 INCH WASHITA OK PUBLIC
ESTIMATED 50 MPH WINDS
&&
JB/AGLocal storm report, May 12, 8:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND GST 1 WNW BURNS FLAT 35.36N 99.19W
05/12/2010 M60 MPH WASHITA OK ASOS
SUSTAINED WINDS OF 41 KT GUSTING TO 52 KT. LIKELY REAR
FLANK DOWNDRAFT WINDS BASED ON RADAR PRESENTATION.
&&
ALLocal storm report, May 12, 8:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL 3 N BURNS FLAT 35.40N 99.18W
05/12/2010 E1.75 INCH WASHITA OK AMATEUR RADIO
&&
JB/AGLocal storm report, May 12, 8:08 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
808 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 5 SSW ELK CITY 35.34N 99.45W
05/12/2010 E1.50 INCH BECKHAM OK PUBLIC
RELAYED BY NWS EMPLOYEE. LOCATION APPROXIMATE.
&&
ALThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 49 min |
| May 12, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 40 min |
| May 12, 7:47 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 28 min |
| May 12, 7:55 PM CDT | Tornado Warning | OUN | Washita | 35 min |
| May 12, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 61 min |
| May 12, 8:51 PM CDT | Tornado Warning | OUN | Blaine | 28 min |
| May 12, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 79 min |
| May 12, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 40 min |
| May 12, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Major, Woodward | 61 min |
| May 12, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 60 min |
| May 12, 10:51 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Ellis, Roger Mills | 54 min |
| May 12, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Garfield, Kingfisher, Major | 56 min |
| May 12, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 75 min |
| May 12, 11:40 PM CDT | Tornado Warning | OUN | Kay | 20 min |
| May 12, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 58 min |
| May 12, 11:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 50 min |
| May 13, 12:14 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant | 3 hr |
| May 13, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay, Noble | 63 min |
| May 13, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 42 min |
| May 13, 1:34 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 56 min |
| May 13, 1:47 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 43 min |
| May 13, 2:21 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 39 min |
| May 13, 2:22 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 53 min |
| May 13, 2:46 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 59 min |
| May 13, 3:07 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Cleveland, Comanche, Garvin, Grady, McClain | 53 min |
| May 13, 3:33 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 57 min |
| May 13, 3:57 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, McClain, Pontotoc, Pottawatomie, Seminole | 63 min |
| May 13, 4:47 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 58 min |
| May 13, 11:18 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 45 min |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.